# SDR HALA20240723196

- Difficulty date: July 22, 2024
- Submitted: July 24, 2024
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 41,100 hours, 6,570 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 54,131 hours, 8,727 cycles
- System (JASC): 7530 · Compressor Bleed Control
- Part: Line
- Condition: Leaking
- Location: Nr 1 Eng Vsv
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

ETOPS - FOUND HP LINE CONNECTING TO VSV ON # 1 ENGINE LEAKING FUEL. REMOVED AND REPLACED DAMAGED FUEL LINE REF AMM 75-33-51. OPS CHECK GOOD.A/C OK TO CONTINUE FOR SERVICE.
